It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Msm?????????
Dec 15, 2003
Too anyone who takes MSM for their acne..........I have been taking MSM for my acne for quite a few months now - most days I take about 6 grams (6 - 1000mg pills). I have never had anything work as well for my acne as MSM so I have been very happy with it. I have never had any problems taking it, but lately (last couple of weeks) all of a sudden I have been having bouts of diarreha. Usually there isn't any pain with it. I have done a lot of searches on the web and usually it says there isn't any side effects with it. The only thing that one website said that you could possibly get diarreha in the beginning when your system is getting used to it, but like I said, I have been on it for quite a few months already. They said the diarreha probably would be from taking too much too soon and the detoxifying effects that MSM has. Did anyone else have this problem with MSM?????????????? Just wondering if it's the MSM or something else. Thanks for your time.





All times are GMT -7. The time now is 12:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!